American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Thomas Geisser and Lars Hesselholt. On relative and bi-relative algebraic $K$-theory of rings of finite characteristic. J. Amer. Math. Soc. 24 (2011) 29-49. MR 2726598.
Abstract, references, and article information   
View Article: PDF

[2] Andrzej Skowronski and Kunio Yamagata. On invariability of self-injective algebras of tilted type under stable equivalences. Proc. Amer. Math. Soc. 132 (2004) 659-667. MR 2019940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joachim Gräter. The ``Defektsatz'' for central simple algebras . Trans. Amer. Math. Soc. 330 (1992) 823-843. MR 1034663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1